A conjecture on Poincaré-Betti series of modules of differential operators on a generic hyperplane arrangement.
Experimental mathematics, Tome 14 (2005) no. 4, pp. 445-456
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2005__14_4_52592,
author = {Snellman, Jan},
title = {A conjecture on {Poincar\'e-Betti} series of modules of differential operators on a generic hyperplane arrangement.},
journal = {Experimental mathematics},
pages = {445--456},
year = {2005},
volume = {14},
number = {4},
zbl = {1094.13041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2005__14_4_52592/}
}
TY - JOUR AU - Snellman, Jan TI - A conjecture on Poincaré-Betti series of modules of differential operators on a generic hyperplane arrangement. JO - Experimental mathematics PY - 2005 SP - 445 EP - 456 VL - 14 IS - 4 UR - http://geodesic.mathdoc.fr/item/EXMA_2005__14_4_52592/ LA - en ID - EXMA_2005__14_4_52592 ER -
Snellman, Jan. A conjecture on Poincaré-Betti series of modules of differential operators on a generic hyperplane arrangement.. Experimental mathematics, Tome 14 (2005) no. 4, pp. 445-456. http://geodesic.mathdoc.fr/item/EXMA_2005__14_4_52592/